On an effective solution of the optimal stopping problem for random walks

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record

dc.contributor.author Novikov, Alex en_US
dc.contributor.author Shiryaev, Albert en_US
dc.date.accessioned 2009-12-21T02:28:01Z
dc.date.available 2009-12-21T02:28:01Z
dc.date.issued 2005 en_US
dc.identifier 2005003710 en_US
dc.identifier.citation Novikov Alex and Shiryaev Albert 2005, 'On an effective solution of the optimal stopping problem for random walks', Siam Publications, vol. 49, no. 2, pp. 373-382. en_US
dc.identifier.issn 0040-585X en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3428
dc.description.abstract We find a solution of the optimal stopping problem for the case when a reward function is an integer function of a random walk on an infinite time interval. It is shown that an optimal stopping time is a first crossing time through a level defined as the largest root of Appell's polynomial associated with the maximum of the random walk. It is also shown that a value function of the optimal stopping problem on the finite interval {0, 1, ? , T} converges with an exponential rate as T approaches infinity to the limit under the assumption that jumps of the random walk are exponentially bounded en_US
dc.publisher Siam Publications en_US
dc.relation.isbasedon en_US
dc.relation.isbasedon http://dx.doi.org/10.1137/S0040585X97981093 en_US
dc.title On an effective solution of the optimal stopping problem for random walks en_US
dc.parent Theory of Probability and its Applications en_US
dc.journal.volume 49 en_US
dc.journal.number 2 en_US
dc.publocation USA en_US
dc.identifier.startpage 344 en_US
dc.identifier.endpage 354 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010406 en_US
dc.personcode 991062 en_US
dc.personcode 0000022680 en_US
dc.percentage 100 en_US
dc.classification.name Stochastic Analysis and Modelling en_US
dc.classification.type FOR-08 en_US
dc.description.keywords optimal stopping; random walk; rate of convergence; Appell polynomials en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record